MathSciNet Relay Station
MathSciNet bibliographic data
MR2275908 (2007h:11062) 11F70 (11F67 11M20 11M36 22E55)
Brumley, Farrell Effective multiplicity one on ${\rm GL}\sb N$ and narrow zero-free regions for Rankin-Selberg $L$-functions. Amer. J. Math. 128 (2006), no. 6, 1455–1474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement